# SDR UPS96806075

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corrosion
- Location: Fs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED HEAVY CORROSION ON B/T FITTING FS 1230 LONG 35R TO 36.  REPLACED FITTING PER SRM 51-1-20D.
